SUCRA検索
  
     詳細検索
インデックスツリー

詳細



閲覧数:1805
ID KY-AA12318206-5701-28
アイテムタイプ Article
このアイテムを表示する
本文 KY-AA12318206-5701-28.pdf
Type : application/pdf Download
Size : 267.0 KB
Last updated : Jul 7, 2008
Downloads : 1155

Total downloads since Jul 7, 2008 : 1155
タイトル Mapping theorems for Cf-spaces<数学・自然科学>
別タイトル
Cf-空間に対する写像定理
著者
木村, 孝 (KIMURA, Takashi)
Department of Mathematics, Faculty of Education, Saitama University
菰田, 智恵子 (KOMODA, Chieko)
Department of Health Science, School of Health & Sports Science, Juntendo University
出版者 埼玉大学教育学部
日付
出版年: 2008 - 2008
作成日: 2008-07-07
更新日: 2014-11-26
上位タイトル
埼玉大学紀要. 教育学部 (Journal of Saitama University. Faculty of Education). Vol.57, No.1  (2008. ) ,p.241- 244
識別番号
ISSN
18815146
抄録 In this paper we study dimension-raising mapping theorems for Cj-spaces.
キーワード
A-weakly infinite-dimensional
C-spaces
Cf-spaces
mapping theorems
言語
eng
資源タイプ text
ジャンル Departmental Bulletin Paper
Index
/ Public / 埼玉大学 / 教育学部
/ Public / ジャンル別 / 研究紀要 / 埼玉大学 / 教育学部紀要
/ Public / 主題別 / 数物系科学 / 数学 / 幾何学
関連アイテム


メインメニュー
SUCRAについて
リンク
SUCRAログイン
ユーザ名

パスワード